MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470026-64
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a da vinci-assisted simple transvesical prostatectomy surgical procedure; the 8 mm 0-degree endoscope instrument had missing screws.The endoscope's rotating gears to base of camera head missing.No fragment fell into the patient.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
The instrument has been returned and evaluated by the failure analysis team.Failure analysis (fa) found the endoscope had a missing screw and instrument camera adapter.A visual inspection found a hairline crack on the illumination of the button pack assembly.Additional cosmetic damage was found on the endoscope housing.The housing shell exhibited laser marking fading and/or removed.Root cause is attributed to manufacturing.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22748225
Report Number2955842-2025-33354
Device Sequence Number18321921
Product Code NAY
UDI-Device Identifier00886874112205
UDI-Public(01)00886874112205
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470026-64
Device Catalogue Number470026
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age66 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American